Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Inverse nodal problem for Dirac operator with integral type nonlocal boundary conditions

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.0, pp.1-8, 2022 (Journal Indexed in SCI) identifier identifier

Determination of a differential pencil from interior spectral data on a union of two closed intervals

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.1, pp.377-386, 2022 (Journal Indexed in SCI) identifier identifier

Inverse problems for a conformable fractional Sturm-Liouville operator

Journal of Inverse and Ill-Posed Problems, vol.28, pp.775-782, 2020 (Journal Indexed in SCI) identifier identifier

An interior inverse Sturm-Liouville problem on a time scale

ANALYSIS AND MATHEMATICAL PHYSICS, vol.10, no.4, 2020 (Journal Indexed in SCI) identifier identifier

Half-inverse Sturm-Liouville problem on a time scale

INVERSE PROBLEMS, vol.36, no.2, 2020 (Journal Indexed in SCI) identifier identifier

EIGENVALUES OF STURM-LIOUVILLE OPERATORS AND PRIME NUMBERS

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2017 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

IRRATIONAL NUMBERS AND STURM-LIOUVILLE PROBLEMS

The Mathematics Student, vol.91, no.4, 2022 (Refereed Journals of Other Institutions)

A Uniqueness Theorem For Inverse Sturm-Liouville Problem

APPLIED MATHEMATICS E-NOTES, vol.21, pp.97-102, 2021 (Journal Indexed in ESCI) identifier identifier

On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators

Cumhuriyet Science Journal, vol.40, no.1, pp.108-116, 2019 (Refereed Journals of Other Institutions) Creative Commons License

Eigenvalues of diffusion operators and Prime numbers

Cumhuriyet Science Journal, vol.38, no.3, pp.488-491, 2017 (Refereed Journals of Other Institutions)

GENELLEŞTİRİLMİŞ EULER SABİTİ İLE ARDIŞIK ASALLAR ARASINDAKİ İLİŞKİ

Erciyes Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.25, pp.479-489, 2009 (Other Refereed National Journals)

Refereed Congress / Symposium Publications in Proceedings

A Half-Inverse Problem for a Quadratic Pencil of Sturm-Liouville Operator with Eigenparameter Dependent Boundary Condition

5th International Conference on Computational Mathematics and Engineering Sciences, Van, Turkey, 8 - 10 June 2021, pp.85

A Uniqueness Theorem for a Diffusion Operator with the Spectral Parameter in Boundary Conditions on a Compact Set

7th IFS and Contemporary Mathematics Conference, Mersin, Turkey, 25 - 29 May 2021, pp.155

INVERSE PROBLEM FOR A FRACTIONAL STURM-LIOUVILLE OPERATOR WITH THE SYMMETRIC POTENTIAL

2ND INTERNATIONAL CONGRESS ON MATHEMATICS AND GEOMETRY, Ankara, Turkey, 20 May 2021, pp.212-213

Inverse-Nodal Problem for a Discontinuous Sturm-Liouville Operator

International Congress of Engineering and Natural Sciences Studies, Ankara, Turkey, 7 - 09 May 2021, pp.121

Ambarzumyan’s theorem with eigenparameter in the boundary conditions on closed sets

4th INTERNATIONAL CONFERENCE ON MATHEMATICS “An Istanbul Meeting for World Mathematicians”, İstanbul, Turkey, 27 - 30 October 2020, pp.215

AMBARZUMYAN-TYPE THEOREM FOR CONFORMABLE STURM-LIOUVILLE PROBLEM

7th International Congress on Fundamental and Applied Sciences, Priştine, Kosovo, 06 October 2020, pp.46